# SDR SWAA2019021129465

- Difficulty date: January 30, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 20,995 hours, 9,000 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL CENTER WING REAR SPAR FUSELAGE VAPOR BARRIER WEB CRACKED AT BS 663, RBL 31.83.  REPAIRED BARRIER PER SRM.
